MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal francais d'ophtalmologie · 1988

[Papilledema caused by minocycline: apropos of a case].

Le Bris P, Glacet-Bernard A, Coscas G, Meyrignac C

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Benign intracranial hypertension with papilloedema developed in a 18-year-old woman following Minocycline administration. Tetracycline therapy was prescribed for acne vulgaris. One month after the beginning of the treatment, she presented with headache, nausea and vomiting; there were no visual symptoms. Visual acuity and visual field were normal, fundus examination showed bilateral papilloedema. After Minocycline was discontinued and steroid therapy was administrated, symptoms rapidly resolved and papilloedema disappeared. Minocycline is known to penetrate into the central nervous system more effectively and to have a greater lipoid solubility than the other antibiotics of the same group. However the pathogenesis of benign intracranial hypertension after Minocycline therapy remains unknown.

Для цитирования: Le Bris P, Glacet-Bernard A, Coscas G, Meyrignac C. [Papilledema caused by minocycline: apropos of a case].. Journal francais d'ophtalmologie. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.